# SDR UPS06M46740

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Engine: Ge CF680C2D1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover Plate
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

20 MINS INTO FLIGHT THE NR 3 ENGINE OIL QTY DROPPED TO 17 QTS AND CONTINUED TO DROP UNTIL TOUCHDOWN AT NRT WHERE IT WAS INDICATING 1 QTS.  INITIAL LOSSES AVERAGED 1 QTS EVERY 15 MINUTES.  FOUND COVER PAD PLATE OF EDP DEACTIVATE KIT WAS INSTALLED BACKWARD WHEN DEACTIVATED NR 3 EDP PREVIOUSLY.  INSTALLED COVER PAD PLATE CORRECTLY PER DMP 29-11-1-1 AND RAN ENG FOR LEAK CHECK.  OK PFR SVC PER AMM 71-00-00.
